Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sur le comportement asymptotique du noyau associé à une diffusion dégénérée
Luleå tekniska universitet.
2000 (French)In: Comptes Rendus Mathematiques de l'Academie des Sciences = Mathematical reports of the academy of science, ISSN 0706-1994, Vol. 22, no 4, p. 151-159Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 22, no 4, p. 151-159
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-5657Local ID: 3d1baec0-959e-11df-8806-000ea68e967bOAI: oai:DiVA.org:ltu-5657DiVA, id: diva2:978531
Note
Validerad; 2000; 20100722 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text in DiVA

In the same journal
Comptes Rendus Mathematiques de l'Academie des Sciences = Mathematical reports of the academy of science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf